| Texto completo | |
| Autor(es): |
Fiscella, A.
;
Mishra, P. K.
;
Tripathi, V. M.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Journal of Mathematical Physics; v. 64, n. 11, p. 20-pg., 2023-11-01. |
| Resumo | |
In this paper, we consider the following singular double phase problem -div(|del u|(p-2)del u + a(x)|del u|(q-2)del u) = lambda f(x)u(-gamma) + g(x)u(r-1), u > 0 in Omega and u = 0 on partial derivative Omega, where Omega subset of RN is an open bounded domain with smooth boundary, dimension N >= 2, exponents p < q < r < p* = Np/(N - p) with 1 < p < N, while 0 < gamma < 1 and lambda > 0 is real parameter. The weight functions f, g are bounded continuous functions which may change sign and the modulating function a is non-negative, continuous and has compact support in Omega. Using fibering map and Nehari manifold method, we show the existence of at least two positive solutions for (0, lambda* + epsilon) for some epsilon > 0, where lambda* is an extremal parameter, characterized via nonlinear Rayleigh quotient. An estimate on the extremal value lambda* is also obtained. (AU) | |
| Processo FAPESP: | 19/02512-5 - Sistemas e equações diferenciais parciais |
| Beneficiário: | Marcelo da Silva Montenegro |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |